# SDR F2PA202308280256

- Difficulty date: August 25, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N300JK
- Make and model: Emb EMB-505
- Aircraft serial: 50500073
- Aircraft time: 1,889 hours, 1,174 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM FAILURE.  DURING APPROACH TO LAND WHILE EXTENDING THE LANDING GEAR, THE MAIN LANDING GEAR DID NOT SECURE FOLLOWED BY THE CAS MESSAGE LG LEVER DISAG, APPROPRIATE QRH PROCEDURE ACCOMPLISHED AND THE LANDING GEAR WAS RECYCLED DOWN AND LOCKED, THEN THE FOLLOWING CAS PRESENTED IN SEQUENCE HYD LO PRESS, PUSHER FAIL, BRK FAIL. HYD PRESS ON SYNOPTIC PAGE INDICATED 0 PSI, QRH PROCEDURES COMPLETED FOR ALL CAS PREVIOUSLY MENTIONED AND THE AIRCRAFT LANDED BRAKING USING THE EMERGENCY/PARKING BRAKE TECHNIQUE. DURING THE LANDING ROLL, THE LEFT MAIN TIRE BLEW OUT AND THE AIRCRAFT CAME TO A FULL STOP ON THE RUNWAY. SUBSEQUENT MAINTENANCE INVESTIGATION OF THIS FAILURE FOUND LARGE HYDRAULIC FLUID LOSS AT BELLY OF THE AIRCRAFT NEAR THE HYDRAULIC POWER PACK AND RESERVOIR AREA. THE CAUSE OF THE HYDRAULIC SYSTEM LOSS WAS NOT YET KNOWN AT THE TIME OF THIS REPORT SUBMISSION.
